Vol. 9, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 13, Issue 2
Volume 13, Issue 1
Volume 12, Issue 4
Volume 12, Issue 3
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
Subscriptions
 
ISSN (electronic): 2996-220X
ISSN (print): 2996-2196
Author Index
To Appear
 
Other MSP Journals
Approximating $\pi$ by numbers in the field $\mathbb{Q}(\sqrt{3})$

Mikhail Yu. Luchin and Vladislav Kh. Salikhov

Vol. 9 (2020), No. 4, 421–433
Abstract

Using a new integral construction which combines the idea of symmetry suggested by V. Salikhov in 2007 and the integral introduced by Marcovecchio in 2009, we obtain a new bound for approximation to π by numbers from the field (3).

Keywords
irrationality measure, linear form, complex integral
Mathematical Subject Classification 2010
Primary: 11J17
Milestones
Received: 15 December 2019
Revised: 9 September 2020
Accepted: 23 September 2020
Published: 5 November 2020
Authors
Mikhail Yu. Luchin
Department of Higher Mathematics
Bryansk State Technical University
Bryansk
Russia
Vladislav Kh. Salikhov
Department of Higher Mathematics
Bryansk State Technical University
Bryansk
Russia